BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 1 >

Please use this identifier to cite or link to this item:

Title: Groups of Order 32 as Galois Groups
Authors: Michailov, Ivo
Keywords: Embedding Problem
Galois Extension
Quaternion Algebra
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 1, (2007), 1p-34p
Abstract: We find the obstructions to realizability of groups of order 32 as Galois groups over arbitrary field of characteristic not 2. We discuss explicit extensions and automatic realizations as well.
Description: 2000 Mathematics Subject Classification: 12F12.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 1

Files in This Item:

File Description SizeFormat
2007-001-034.pdf546.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License